A novel chaotic search for quadratic assignment problems
| Year of publication: |
2002
|
|---|---|
| Authors: | Hasegawa, Mikio ; Ikeguchi, Tohru ; Aihara, Kazuyuki ; Itoh, Kohji |
| Published in: |
European Journal of Operational Research. - Elsevier, ISSN 0377-2217. - Vol. 139.2002, 3, p. 543-556
|
| Publisher: |
Elsevier |
Saved in:
Saved in favorites
Similar items by person
-
A novel chaotic search for quadratic assignment problems
Hasegawa, Mikio, (2002)
-
D MODELING AND SYSTEMS ANALYSIS - A novel chaotic search for quadratic assignment problems Da:000
Hasegawa, Mikio, (2003)
-
Multivariable nonlinear analysis of foreign exchange rates
Suzuki, Tomoya, (2003)
- More ...